Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Asthmatic, heart rates goes up rapidly and takes long to settle down. What is the cause

Why does my heart rate go up so fast and take so long to go down? I have asthma and a veryyy healthy heart, but even when I go up a few stairs my heart rate skyrockets and makes it hard to catch my breath. I just ended my cross country season and I only had to have medical assistance twice. By the way I m only a freshman in high school and I m not over or under weight.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
AS YOUR HISTORY IS NOT PROPER
I DONT KNOW IF YOU ARE GETTING TREATMENTS
IF YOU TAKE WROMNG TREATMENT OR DONOT TAKE TREATMENT OF ALLERGIES THE SYMPTOMPS ARE SAME AS DESCRIBED BY YOU
THESE ALL HAPPENS IN ALLERGIES EVEN IF HEART IS HEALTHY
YOU GET BACK TO ALLERGEOLOGIST TO GET RIGHT TREATMENT OF ALLERGIES THEN THESE SYMPTOMPS WILL BE CURED AUTOMATICALLY
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor